# SDR QXEA0102011

- Difficulty date: November 14, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO BAY FRAME 14755 HAS CORROSION ON TOP SURFACE AND UNDER SIDE OF TOP FLANGE AT STRINGER 3.  REPAIRED IAW FOKKER SRM 51-31-01.
